In this paper, we discuss some geometric properties of almost contact metric submersions involving symplectic manifolds. We show that this is obtained if the total space is an b-almost Kenmotsu manifold.
Riemannian submersions, almost Hermitian manifolds, almost contact metric manifolds, almost contact metric submersions, symplectic manifolds
BATUBENGE, AUGUSTIN and TSHIKUNA-MATAMBA, TSHIKUNGUILA
"Almost contact metric submersions and symplectic manifolds,"
Turkish Journal of Mathematics: Vol. 38:
4, Article 14.
Available at: https://journals.tubitak.gov.tr/math/vol38/iss4/14